# SDR SWAA2019010728071

- Difficulty date: December 26, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 48,562 hours, 28,642 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: 620111
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PIN MISSING.  INSTALLED SAFETY PIN IAW AMM.
